Deep search:Searching for "topology transition point" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Intersections of two offset parametric surfaces based on topology analysis
Author(s):OUYANG Ying-xiu, TANG Min, LIN Jun...  Clicked:5338  Download:2569  Cited:3  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.3 P.259-268  DOI:10.1631/jzus.2004.0259
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE